AMS eContent Search Results
Matches for: msc=(13H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] Shiro Goto and Shinya Kumashiro. When is $R \ltimes I$ an almost Gorenstein local ring?. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Liran Shaul. Adic reduction to the diagonal and a relation between cofiniteness and derived completion. Proc. Amer. Math. Soc. 145 (2017) 5131-5143.
Abstract, references, and article information   
View Article: PDF

[3] Cătălin Ciupercă. Reduction numbers of equimultiple ideals. Proc. Amer. Math. Soc. 145 (2017) 2361-2371.
Abstract, references, and article information   
View Article: PDF

[4] Carles Bivià-Ausina. Log canonical threshold and diagonal ideals. Proc. Amer. Math. Soc. 145 (2017) 1905-1916.
Abstract, references, and article information   
View Article: PDF

[5] Kohsuke Shibata. Upper bound of the multiplicity of a Du Bois singularity. Proc. Amer. Math. Soc. 145 (2017) 1053-1059.
Abstract, references, and article information   
View Article: PDF

[6] Shiro Goto, Ryo Takahashi and Naoki Taniguchi. Ulrich ideals and almost Gorenstein rings. Proc. Amer. Math. Soc. 144 (2016) 2811-2823.
Abstract, references, and article information   
View Article: PDF

[7] Alberto Corso, Claudia Polini and Maria Evelina Rossi. Bounds on the normal Hilbert coefficients. Proc. Amer. Math. Soc. 144 (2016) 1919-1930.
Abstract, references, and article information   
View Article: PDF

[8] Craig Huneke and Kei-ichi Watanabe. Upper bound of multiplicity of F-pure rings. Proc. Amer. Math. Soc. 143 (2015) 5021-5026.
Abstract, references, and article information   
View Article: PDF

[9] Craig Huneke, Paolo Mantero, Jason McCullough and Alexandra Seceleanu. A multiplicity bound for graded rings and a criterion for the Cohen-Macaulay property. Proc. Amer. Math. Soc. 143 (2015) 2365-2377.
Abstract, references, and article information   
View Article: PDF

[10] J. Elias and M. E. Rossi. Analytic isomorphisms of compressed local algebras. Proc. Amer. Math. Soc. 143 (2015) 973-987.
Abstract, references, and article information   
View Article: PDF

[11] Jesse Beder. The grade conjecture and asymptotic intersection multiplicity. Proc. Amer. Math. Soc. 142 (2014) 4065-4077. MR 3266978.
Abstract, references, and article information   
View Article: PDF

[12] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[13] Rebecca Lynn. A degree formula for equivariant cohomology. Trans. Amer. Math. Soc. 366 (2014) 309-339.
Abstract, references, and article information   
View Article: PDF

[14] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[15] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[16] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph P. Brennan and Neil Epstein. Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011) 2671-2680. MR 2801606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Veronique Van Lierde. A mixed multiplicity formula for complete ideals in $2$-dimensional rational singularities. Proc. Amer. Math. Soc. 138 (2010) 4197-4204. MR 2680046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Futoshi Hayasaka and Eero Hyry. A note on the Buchsbaum-Rim multiplicity of a parameter module. Proc. Amer. Math. Soc. 138 (2010) 545-551. MR 2557171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jürgen Herzog and Xinxian Zheng. Bounds for Hilbert coefficients. Proc. Amer. Math. Soc. 137 (2009) 487-494. MR 2448568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 71 found      Go to page: 1 2 3

American Mathematical Society